# SDR PNSA2016120501

- Difficulty date: December 5, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Aircraft time: 57,268 hours, 40,702 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT HAND TAILPIPE HOT LIGHT ON. PERFORMED OPS TEST OF THE ENGINE NACELLE FIRE DETECTION SYSTEM OPS CHECK GOOD.
